Related Questions

Should I get the contraceptive implant (nexplanon) removed if it's causing me complications?

Yes, but make sure. If you are experiencing troublesome side effects from the nexplanon, then you should consider removing it. Just make sure that the symptoms you are experiencing are due to the nexplanon, and should get better once it's removed. And make sure you will be able to have another effective method of birth control if you don't want to conceive. Read more...

I want to get the contraceptive implant to stop my period. How would I do that?

Clinic or MD. A clinic providing birth control such as planned parenthood or medical office the has expertise in women's health such as a gynecologist. While many women will not have a period on the implant, this is by no means a guaranteed result. Read more...

I have a contraceptive Implant and My period doesn't stop for months and is really heavy, but I only get about 3-7 days off what is my body doing?

Reacting to hormones. The contraceptive implant prevents pregnancy by slowly releasing a hormone which prevents ovulation. Potential side effects of the hormone is unpredictable, frequent, or prolonged menstrual bleeding. Sometimes, prolonged bleeding will decline after the first three months of use. Taking birth control pills for 3 months can help to regular menstrual period. Prolonged bleeding can cause anemia. Read more...

I have bouts of depression but I get over it. Is it possible that its not depression but an hormone imbalance due to the contraceptive implant in my a?

Could be. Progestin only contraceptive implants imitate a state that is similar to mild menopause. A woman's estrogen level can be very low while using an implant. Some people experience low estrogen levels as a change in mood or energy. One way to see if this is a factor, is to ask a doctor to give you an estrogen boost for a short while and see how it feels. For example birth control pills. Read more...
Possible . Depression has many causes-- it can run in families, it can be caused by hormonal imbalances ( not just estrogen/progesterone) but also thyroid and vitamin d, as well as some variations that are caused by the change of light. There are also social and psychological causes. Whatever the cause, if you feel down for two weeks, or feel like hurting yourself, definitely see your doctor. Read more...